# SDR RAIA2009010600004

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 19,009 hours, 17,930 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

E2 BLEED LEAK MSG.  RAN E2 BLEED SYSTEM FOR OVER 45 MINUTES AND INSPECTED FOR LEAKS.  NO DEFECTS NOTED AT THIS TIME PER AMM MX PROCEDURE.
